# SDR DALA2020022631446

- Difficulty date: February 22, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 70,133 hours, 51,626 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C DUE ERA 585429-14AD PRI REV O. VERTICAL STABILIZER LEADING EDGE ZFS 52.267 FRONT SPAR CAP DORSAL / LOWER ASSEMBLY LHS CRACK INDICATION. C/W ERA 585429-14AD REV ORIGINAL SECTION 1 PERMANENT REPAIR. (LP1500936)
